Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1971, Volume 39, Issue 6

A Note on Interdependence as a Specification Error<1009:ANOIAA>2.0.CO;2-J
p. 1009-1013

Jacques H. Dreze, Robert H. Strotz

In an earlier paper on "Interdependence as a Specification Error," Strotz has considered a recursive model with endogenous variables lagged by $\theta$; letting $\theta$ go to 0, he argued that the likelihood function of the limit form of the model differed from the limit form of the likelihood function of the model. We show here that the two limits are obtained under different underlying assumptions; these alternative assumptions are brought out explicitly; under fixed assumptions, the two methods are shown to yield identical results.

Log In To View Full Content

Journal News